zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Self-adjoint subspace extensions of nondensely defined symmetric operators. (English) Zbl 0307.47028

47B25Symmetric and selfadjoint operators (unbounded)
47A20Dilations, extensions and compressions of linear operators
47A70Eigenfunction expansions of linear operators; rigged Hilbert spaces
Full Text: DOI
[1] Arens, R.: Operational calculus of linear relations. Pacific J. Math. 11, 9-23 (1961) · Zbl 0102.10201
[2] Coddington, E. A.: The spectral representation of ordinary self-adjoint differential operators. Ann. of math. 60, 192-211 (1954) · Zbl 0055.34204
[3] Coddington, E. A.: Extension theory of formally normal and symmetric subspaces. Mem. amer. Math. soc. 134 (1973) · Zbl 0265.47023
[4] Coddington, E. A.: Self-adjoint subspace extensions of non-densely defined symmetric operators. Bull. amer. Math. soc. 79, 712-715 (1973) · Zbl 0285.47020
[5] Coddington, E. A.: Eigenfunction expansions for non-densely defined operators generated by symmetric ordinary differential expressions. Bull. amer. Math. soc. 79, 964-968 (1973) · Zbl 0285.47021
[6] . Amer. math. Soc. transl. 13, 185-264 (1960)
[7] Stenger, W.: On the projection of a self-adjoint operator. Bull. amer. Math. soc. 74, 369-372 (1968) · Zbl 0153.45105